# SDR VNAA202004139991

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15350
- Aircraft time: 12,593 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INTERCOSTALS FS 310 TO FS 249 AT STR 20R, BELOW SERVICE DOOR ARE CORRODED. REPLACED 3 INTERCOSTALS.
